# SDR P5CA2019010900010

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,268 hours, 21,057 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW HEAT EICAS MESSAGE. FOLLOWED QRH .( PERFORMED OPS CHECK AT RT FWD WINDOW HEAT IAW AMM 30-40-00 NO DEFECTS NOTED AT THIS TIME. )
